# SDR MWEA96646

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SKIN AROUND LAV SERVICE PORT HAS SMALL AREA OF CORROSION BEYOND LIMIT.  BLENDED CORROSION AND INSTALLED DOUBLER REPAIR IAW SRM 53-01 FIG 2 SHT 3.
